Alert archive / Florida / Tornado Warnings in 2026
Tornado Warning 27, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Mar 16, 2026, 7:39 AM EDT for Franklin County, Liberty County, Wakulla County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2026, 7:39 AM EDT (11:39 UTC)
- Expired
- Mar 16, 2026, 8:02 AM EDT
- In force
- 23 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Franklin County, FL, Liberty County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 44 km from the middle of the area, began a volume at 11:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 11.7 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1337 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.7
The text
As transmitted.
991
WFUS52 KTAE 161139
TORTAE
FLC037-077-129-161215-
/O.NEW.KTAE.TO.W.0027.260316T1139Z-260316T1215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
739 AM EDT Mon Mar 16 2026
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Western Wakulla County in Big Bend Florida...
Southeastern Liberty County in Big Bend Florida...
North central Franklin County in Big Bend Florida...
* Until 815 AM EDT.
* At 739 AM EDT, a severe thunderstorm capable of producing a tornado
was located 12 miles north of Carrabelle, moving northeast at 30
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
western Wakulla, southeastern Liberty and north central Franklin
Counties, including the following locations... Medart, Buckhorn,
Spring Creek, Sopchoppy, Sanborn, Curtis Mill, and Tully.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2996 8463 3002 8472 3025 8454 3010 8426
TIME...MOT...LOC 1139Z 226DEG 26KT 3003 8464
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
58-REESE2 follow-up statements
525
WWUS52 KTAE 161150
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
750 AM EDT Mon Mar 16 2026
FLC037-077-161200-
/O.CAN.KTAE.TO.W.0027.000000T0000Z-260316T1215Z/
Liberty FL-Franklin FL-
750 AM EDT Mon Mar 16 2026
...THE TORNADO WARNING FOR SOUTHEASTERN LIBERTY AND NORTH CENTRAL
FRANKLIN COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3004 8459 3004 8460 3005 8460 3007 8462
3006 8463 3008 8464 3025 8454 3010 8426
3002 8457
TIME...MOT...LOC 1150Z 229DEG 22KT 3007 8458
$$
FLC129-161215-
/O.CON.KTAE.TO.W.0027.000000T0000Z-260316T1215Z/
Wakulla FL-
750 AM EDT Mon Mar 16 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 AM EDT FOR CENTRAL
WAKULLA COUNTY...
At 750 AM EDT, a severe thunderstorm capable of producing a tornado
was located 16 miles north of Carrabelle, moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Sopchoppy, Medart, Buckhorn, Sanborn, and Tully.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3004 8459 3004 8460 3005 8460 3007 8462
3006 8463 3008 8464 3025 8454 3010 8426
3002 8457
TIME...MOT...LOC 1150Z 229DEG 22KT 3007 8458
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
58-REESE647
WWUS52 KTAE 161202
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
802 AM EDT Mon Mar 16 2026
FLC129-161212-
/O.CAN.KTAE.TO.W.0027.000000T0000Z-260316T1215Z/
Wakulla FL-
802 AM EDT Mon Mar 16 2026
...THE TORNADO WARNING FOR CENTRAL WAKULLA COUNTY IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area. However,
gusty winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 200 PM EDT for Big Bend
Florida.
Remember, a Severe Thunderstorm Warning still remains in effect for
Wakulla County until 8:15 AM EDT.
&&
LAT...LON 3004 8459 3004 8460 3005 8460 3007 8462
3006 8463 3008 8464 3025 8454 3010 8426
3002 8457
TIME...MOT...LOC 1201Z 226DEG 26KT 3013 8451
$$
58-REESEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 16, 3:14 AM EDT, 4 hours 25 minutes earlier. Its key messages:
- Issued at 312 AM EDT Mon Mar 16 2026
- Potentially significant severe weather threat continues through Monday morning. All hazard remain possible: scattered damaging gusts up to 70 mph, a few tornadoes (a couple may be strong), and large hail up to 1 inch. Please ensure you have multiple ways to receive warnings.
- Hazardous marine and beach conditions expected today in the wake of a strong cold front. High risk of rip currents at all local beaches with gale to advisory level conditions over the waters.
- A late season frost/freeze is forecast for Monday and Tuesday nights with freezing to sub-freezing wind chills. A Freeze Warning is in effect beginning late tonight for Southeast AL, the FL Panhandle, and most of Southwest GA. Additional freeze products are likely needed for tomorrow night.
Area forecast discussion, Mar 16, 3:14 AM EDT, 4 hours 25 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
314 AM EDT Mon Mar 16 2026
...New SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...
.KEY MESSAGES...
Issued at 312 AM EDT Mon Mar 16 2026
- Potentially significant severe weather threat continues through
Monday morning. All hazard remain possible: scattered damaging
gusts up to 70 mph, a few tornadoes (a couple may be strong),
and large hail up to 1 inch. Please ensure you have multiple
ways to receive warnings.
- Hazardous marine and beach conditions expected today in the wake
of a strong cold front. High risk of rip currents at all local
beaches with gale to advisory level conditions over the waters.
- A late season frost/freeze is forecast for Monday and Tuesday
nights with freezing to sub-freezing wind chills. A Freeze
Warning is in effect beginning late tonight for Southeast AL,
the FL Panhandle, and most of Southwest GA. Additional freeze
products are likely needed for tomorrow night.
&&
.SHORT TERM...
(Today and Tonight)
Issued at 312 AM EDT Mon Mar 16 2026
Intense squall line or quasi-linear convective system (QLCS)
attendant to a strong cold front is poised to reach our SE AL &
western FL Panhandle counties early this morning with isolated
cells out ahead of it posing a potentially significant severe
weather threat. All hazards remain possible. The QLCS will carry
the biggest damaging wind threat, in addition to embedded
circulations capable of dropping brief tornadoes. Any discrete to
semi-discrete supercells are going to carry the greater tornado
threat in terms of potential and strength, plus large hail. The
most concerning locations are SE AL, adjacent counties in the FL
Panhandle & SW GA, and the I-75 corridor. Potential impacts:
downed trees/powerlines, power outages, damage to
properties/structures. Remember the difference between a Watch (be
prepared) and Warning (take action). Ensure that Do Not Disturb
is disabled and WEA alerts are enabled on your phones so that any
overnight Tornado Warnings can wake you.
The latest storm(s) most likely arrival timing estimates are
nearly the same as yesterday's: 3AM-6AM CDT - SE AL, FL Panhandle;
7AM-10AM EDT - SW GA (west of I-75), Central FL Big Bend;
9AM-12PM EDT - South-Central GA, SE FL Big Bend. It is worth
noting that these projections are more complicated than normal if
convection ahead of the squall line clusters enough and
essentially becomes the new dominant QLCS or the original one
(re)intensifies while crossing the Apalachicola-Flint River Basin.
The overall severe threat ceases this afternoon with some gusty
trailing showers.
Strong cold frontal passage during the daytime hrs means a sharp
horizontal thermal gradient with temperatures following a non-
diurnal trend. Forecast highs range from mid 50s to mid 70s from
NW to SE! Locations to the west are likely to experience their
highs in the morning vs afternoon. Gusty winds prompt hazardous
beach conditions, which is especially noteworthy given that it's
Spring Break time. For tonight, strong cold-air advection prompts
widespread lows in 30s and sub-freezing wind chills. A Freeze
Warning goes into in effect at or just after midnight for SE AL,
the FL Panhandle, and most of SW GA until mid-to-late tomorrow
morning. This late-season freeze may be more impactful to
agriculture than usual given the prolonged period of warm
antecedent conditions that has contributed to early
planting/blooming. Tuesday's highs are in the 50s under a mix of
sun and upper cirrus streaming overhead.
&&
.LONG TERM...
(Tuesday through Sunday) Issued at 312 AM EDT Mon Mar 16 2026
Radiational cooling sets the stage for another cold night
consisting of a widespread inland light freeze with some patchy
frost until later Wednesday morning. Forecast lows range from
upper 20s to mid 30s. Another Freeze Warning is going to be
needed, but will be held off until the current one expires.
Temperatures begin moderating late-week while dry conditions
prevail the remainder of the forecast period thanks to surface
high pressure in place. High temperatures warm back to the 70s
Thursday-Friday, then jump the low-to-mid 80s Saturday-Monday away
from the immediate coast. Thursday will be the last chilly
morning for the foreseeable future with lows in the mid 30s to low
40s. Minimum temperatures rebound to the 50s this weekend.
&&
.AVIATION...
(06Z TAFS) Issued at 312 AM EDT Mon Mar 16 2026
MVFR to IFR cigs are expected to impact all area terminals
through the morning as a cold front approaches from the west.
Conditions will quickly deteriorate from west to east ahead of and
along the cold front with IFR to LIFR conditions likely,
especially within heavy downpours and/or thunderstorms. Over the
next couple hours DHN/ECP will start to see impacts from the cold
front with TLH/ABY being next around daybreak, with VLD being last
around late morning to early afternoon. Behind the front, cigs
will lift during the afternoon into the evening with MVFR to VFR
conditions expected by sunset. Winds will be gusty ahead of and
behind the front with gusts around 20 to 30 knots expected,
isolated higher gusts are possible. Winds will gradually come down
after sunset this evening.
&&
.MARINE...
Issued at 312 AM EDT Mon Mar 16 2026
Conditions quickly deteriorate from west to east this morning
ahead of a strong cold front accompanied by robust maritime
convection. Occasional to frequent gale-force gusts are expected
over waters west of Apalachicola, especially 20 to 60 nautical
miles off the Emerald Coast. Advisory level winds and seas are
expected elsewhere, including Saint Andrews Bay. Strong NW breezes
persist into early Tuesday, then freshen out of the north into
that afternoon. Moderate NE breezes overtake the waters on
Wednesday.&&
.FIRE WEATHER...
Issued at 312 AM EDT Mon Mar 16 2026
Scattered strong to severe thunderstorms ahead of a strong cold
front sweeps through the Tri-State area today. Widespread wetting
rains are expected with this system. Storm arrival time is mainly
during the morning hrs from the AL Wiregrass into the
Apalachicola- Flint River basin. The severe threat ends by the
afternoon, but gusty showers look to linger across the region.
Expect a sharp wind shift from south to SW ahead of the front to
NW immediately following frontal passage. Overall gusty conditions
will lead to high dispersions. A much cooler and drier airmass
leads to critically low RH nearly areawide Tuesday-Wednesday,
resulting in elevated fire concerns. Rain is absent for the
remainder of the forecast period. &&
.HYDROLOGY...
Issued at 312 AM EDT Mon Mar 16 2026
The only notable rain over the next several days is through
today. Forecast amounts have increased to about three-quarters of
an inch to just over an inch (isolated higher). Locally heavy rain
is possible, especially beneath the strongest storms and/or where
any convective clustering may occur. The 0Z HREF 3-hr QPF shows a
50-70% chance of exceeding 1" with local CAMs showing up to ~15%
chance of 3" focused just SE of the Lower I-65 corridor. Flash
flooding is not expected, though local runoff issues or ponding of
water may occur if these higher amounts are realized.
While this upcoming rain should be beneficial, our ongoing severe
(D2) to extreme (D3) drought is very unlikely to improve in the
short term. Longer-term prospects are pessimistic with the CPC Day
8- 14 Precipitation Outlook as of March 15th, showing widespread
33-50% probabilities of (leaning) below-normal precipitation -
valid March 23rd-29th.
For more local drought information & statements, visit the
following websites:
weather.gov/tae/LocalDrought
weather.gov/tae/DroughtInformationStatement
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 71 35 56 33 / 80 0 0 0
Panama City 70 39 56 37 / 80 0 0 0
Dothan 63 29 53 28 / 90 0 0 0
Albany 68 30 53 29 / 90 0 0 0
Valdosta 71 33 56 30 / 80 10 0 0
Cross City 76 35 59 29 / 70 10 0 0
Apalachicola 72 38 55 37 / 80 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Warning from 1 AM EDT /midnight CDT/ to 10 AM EDT /9 AM
CDT/ Tuesday for FLZ007>013-016-326.
High Rip Current Risk through late tonight for FLZ108-112-114-
115.
GA...Freeze Warning from 1 AM to 10 AM EDT Tuesday for GAZ120>131-
142>148-155>158.
AL...Freeze Warning from midnight tonight to 9 AM CDT Tuesday for
ALZ065>069.
GM...Small Craft Advisory until 8 AM EDT /7 AM CDT/ Tuesday for
GMZ730-735-755-765-775.
Small Craft Advisory until 7 AM CDT this morning for GMZ751-752-
770-772.
Gale Warning from 7 AM this morning to 7 AM CDT Tuesday for
GMZ751-752-770-772.
&&
SHORT TERM...IG3
LONG TERM....IG3
AVIATION...Oliver
MARINE...IG3
FIRE WEATHER...IG3
HYDROLOGY...IG3In the hours before
Local storm report, Mar 16, 6:49 AM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
649 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 AM Marine Tstm Wind 1 SE Beacon Hill 29.92N 85.38W
03/16/2026 M49 MPH Gulf FL Mesonet
WeatherStem at gulf veterans memorial park
measured wind gust of 49 mph.
&&
JMLocal storm report, Mar 16, 6:55 AM EDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
655 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM Tstm Wnd Gst 4 SE Newton 31.28N 84.29W
03/16/2026 M40 MPH Mitchell GA Mesonet
Mesonet station UGA09 Camilla.
&&
JMSpecial weather statement, Mar 16, 7:24 AM EDT, 15 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
724 AM EDT Mon Mar 16 2026
FLZ013>018-027-112-114-115-118-127-326-426-161300-
Inland Franklin FL-Gadsden FL-Coastal Wakulla FL-Southern Liberty FL-
Calhoun FL-Northern Liberty FL-Inland Gulf FL-Leon FL-
Coastal Gulf FL-Coastal Bay FL-Coastal Jefferson FL-
Inland Jefferson FL-Coastal Franklin FL-Inland Wakulla FL-
724 AM EDT Mon Mar 16 2026
...STRONG THUNDERSTORMS WILL IMPACT GULF AND SOUTHEASTERN CALHOUN
COUNTIES IN THE PANHANDLE OF FLORIDA...WAKULLA...GADSDEN...LIBERTY...
WESTERN JEFFERSON...LEON AND FRANKLIN COUNTIES IN BIG BEND FLORIDA
THROUGH 900 AM EDT/800 AM CDT/...
At 724 AM EDT/624 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Wewahitchka to near
Eastpoint. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tallahassee, Woodville, Carrabelle, Quincy, Havana, Midway,
Tallahassee State College, Florida State University, Eastpoint,
Apalachicola, St. Marks, Crawfordville, Florida A and M, St George
Island, Port St. Joe, Mexico Beach, Stonemill Creek, Doak Campbell
Stadium, Greensboro, and White City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 AM EDT/900 AM CDT/ for
the Panhandle of Florida.
&&
LAT...LON 2960 8524 2959 8535 2963 8541 2969 8545
2990 8550 3070 8476 3064 8394 3002 8404
3001 8422 2988 8427 2981 8449 2977 8452
2953 8507
TIME...MOT...LOC 1124Z 227DEG 37KT 3005 8522 2981 8490
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
58-REESELocal storm report, Mar 16, 7:26 AM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
726 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 AM Tstm Wnd Gst 2 NW Noma 30.91N 85.65W
03/16/2026 M45 MPH Holmes FL Mesonet
Ambient weather station in Holmes Co, FL
measured wind gust of 45.63 mph.
&&
JMLocal storm report, Mar 16, 7:30 AM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
730 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM Tstm Wnd Gst 2 SW Webb 31.24N 85.30W
03/16/2026 M47 MPH Houston AL Mesonet
Station ID: WFT46553 measured gust of 47.87
mph in Houston Co, AL.
&&
JMLocal storm report, Mar 16, 7:39 AM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
739 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 AM Tstm Wnd Dmg 2 WNW Natural Bridge 30.29N 84.18W
03/16/2026 Leon FL Emergency Mngr
Emergency Manager reported limb on
powerline.
&&
JMThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 12:47 AM EDT | Special Marine Warning | TAE | 88 min | |
| Mar 16, 2:13 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Mar 16, 2:29 AM EDT | Special Weather Statement | TAE | Leon | 46 min |
| Mar 16, 2:35 AM EDT | Special Weather Statement | TAE | Liberty | 40 min |
| Mar 16, 2:38 AM EDT | Special Weather Statement | TAE | Leon | 37 min |
| Mar 16, 3:19 AM EDT | Special Weather Statement | TAE | Leon | 26 min |
| Mar 16, 3:33 AM EDT | Special Marine Warning | TAE | 117 min | |
| Mar 16, 4:24 AM EDT | Special Marine Warning | TAE | 66 min | |
| Mar 16, 4:56 AM EDT | Special Weather Statement | TAE | Franklin, Jefferson, Leon, Wakulla | 49 min |
| Mar 16, 5:24 AM EDT | Special Weather Statement | TAE | Lafayette | 66 min |
| Mar 16, 5:58 AM EDT | Special Marine Warning | TAE | 76 min | |
| Mar 16, 6:13 AM EDT | Special Weather Statement | TAE | Holmes | 47 min |
| Mar 16, 6:27 AM EDT | Special Weather Statement | TAE | Gadsden, Leon, Liberty | 63 min |
| Mar 16, 6:43 AM EDT | Special Marine Warning | TAE | 3 hr | |
| Mar 16, 6:43 AM EDT | Special Weather Statement | TAE | Bay, Calhoun, Gulf, Holmes, Jackson, Walton and 1 more | 47 min |
| Mar 16, 6:46 AM EDT | Tornado Warning | TAE | Gulf | 15 min |
| Mar 16, 6:48 AM EDT | Severe Thunderstorm Warning | TAE | Franklin, Liberty | 42 min |
| Mar 16, 7:24 AM EDT | Special Weather Statement | TAE | Franklin, Gadsden, Gulf, Leon, Liberty, Wakulla | 96 min |
| Mar 16, 7:27 AM EDT | Severe Thunderstorm Warning | TAE | Franklin, Liberty, Wakulla | 48 min |
| Mar 16, 7:28 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 92 min |
| Mar 16, 7:47 AM EDT | Severe Thunderstorm Warning | TAE | Liberty, Wakulla | 43 min |
| Mar 16, 8:01 AM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Wakulla | 59 min |
| Mar 16, 8:13 AM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gulf, Liberty, Wakulla | 77 min |
| Mar 16, 8:53 AM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Madison, Taylor, Wakulla | 52 min |
| Mar 16, 9:06 AM EDT | Special Weather Statement | TAE | Holmes | 54 min |
| Mar 16, 9:17 AM EDT | Special Marine Warning | TAE | 3 hr | |
| Mar 16, 9:28 AM EDT | Severe Thunderstorm Warning | TAE | Franklin, Liberty, Wakulla | 62 min |
| Mar 16, 9:40 AM EDT | Tornado Warning | TAE | Jefferson, Madison | 35 min |
| Mar 16, 9:43 AM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Madison, Taylor, Wakulla | 62 min |
| Mar 16, 9:45 AM EDT | Special Weather Statement | TAE | Gadsden | 45 min |
| Mar 16, 9:49 AM EDT | Special Marine Warning | TAE | 7 min | |
| Mar 16, 9:50 AM EDT | Special Marine Warning | TAE | 93 min | |
| Mar 16, 10:30 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gadsden, Gulf, Jackson, Liberty | 60 min |
| Mar 16, 10:37 AM EDT | Severe Thunderstorm Warning | TAE | Franklin | 53 min |
| Mar 16, 10:42 AM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Madison | 48 min |
| Mar 16, 11:12 AM EDT | Special Weather Statement | TAE | Franklin | 63 min |
| Mar 16, 11:17 AM EDT | Special Weather Statement | TAE | Taylor | 88 min |
| Mar 16, 11:22 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Mar 16, 11:22 AM EDT | Severe Thunderstorm Warning | TAE | Leon, Liberty, Wakulla | 53 min |
| Mar 16, 11:51 AM EDT | Special Marine Warning | TAE | 3 hr | |
| Mar 16, 12:01 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon | 59 min |
| Mar 16, 12:19 PM EDT | Special Weather Statement | TAE | Lafayette | 56 min |
| Mar 16, 12:37 PM EDT | Special Weather Statement | TAE | Madison | 23 min |
| Mar 16, 12:47 PM EDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 43 min |
| Mar 16, 1:25 PM EDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette | 52 min |
Nearby
Tornado Warnings in Florida, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.